# SDR ASAA2023012341608

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 33,039 hours, 10,402 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil Cooler
- Part number: UA5385513
- Part serial: 11262
- Condition: Leaking
- Location: Nr 2 Gen
- Part time: 33,037 hours, 10,401 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENG IDG AIR/OIL COOLER FOUND LEAKING. GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG AIR/OIL COOLER REF B737-900 AMM 24-11-21.
